# SDR USAA920081039

- Difficulty date: May 7, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602224
- Part serial: 676
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - DELAMINATION ON RIGHT WING NR 5 SLAT OUTBOARD END.  REPAIRED RIGHT WING NR 5 SLAT OUTBOARD END IAW B737 SRM 57-43-02 AND 51-70-10 REPAIR 4.
